# SDR DXTA2008110603338

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600614
- Aircraft time: 4,804 hours, 3,827 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE RIGHT CLOCK CIRCUT BREAKER POPPED FOLLOWED BY A BURNING SMELL THAT LASTED FOR 5-10 SECONDS.   FOUND POWER WIRE CHAFED ON COPILOTS DISPLAY UNIT. REMOVED DAMAGED SECTION OF WIRE AND SPLICED ENDS BACK TOGETHER. RE-ROUTED WIRE BUNDLE AWAY FROM DISPLAY UNIT. ALL WORK DONE IAW WDM CH 31-20-02.
